# SDR WVER201910281901

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 35,046 hours, 28,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53-036 FOUND CORROSION IN THE RH FLOOR BEAM AT FS680
